Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Singular fibers of stable maps and signatures of 4–manifolds

Osamu Saeki and Takahiro Yamamoto

Geometry & Topology 10 (2006) 359–399

arXiv: 0902.4576

Abstract

We show that for a C stable map of an oriented 4–manifold into a 3–manifold, the algebraic number of singular fibers of a specific type coincides with the signature of the source 4–manifold.

Keywords
stable map, singular fiber, chiral fiber, signature, universal complex, bordism
Mathematical Subject Classification 2000
Primary: 57R45
Secondary: 57N13, 58K30, 58K15
References
Forward citations
Publication
Received: 8 October 2004
Accepted: 12 January 2006
Published: 7 April 2006
Proposed: Yasha Eliashberg
Seconded: Shigeyuki Morita, Rob Kirby
Authors
Osamu Saeki
Faculty of Mathematics
Kyushu University
Hakozaki
Fukuoka 812-8581
Japan
http://www.math.kyushu-u.ac.jp/~saeki/
Takahiro Yamamoto
Department of Mathematics
Hokkaido University
Sapporo 060-0810
Japan